# SDR ZW0A0202204

- Difficulty date: February 14, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE LT WHEEL WELL, FOUND CRACK IN LT GEAR SUPPORT CASTING ABOVE THE LT INBOARD FLAP TRACK, AND ABOVE THE LT FLAP BUSS CABLE BRACKET.  REPAIRED GEAR SUPPORT CASTING PER ARA 18090.
